# SDR DALA2024011200533

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N384DN
- Make and model: Airbus A321-211
- Aircraft serial: 8974
- Aircraft time: 14,506 hours, 6,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3084 2L DOOR DAMPENING ACCUMULATOR PRESS LOW. CORRECTIVE ACTION: SERVICED DOOR 2L DAMPENING ACCUMULATOR PRESS IAW A321 AMM 52-22. OK FOR SVC. (5525570)
